MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAP
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the customer received emergency medical assistance due to low blood glucose with blood glucose of 20 mg/dl at the time of the incident.The customer was given a glucagon shot to treat.The caller did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer received a compromised force sensor system alarm.Troubleshooting was not completed but the pump was able to rewind.No further information was provided.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed a33 during the prime test due to due to faulty force sensor resistor.Unable to perform the occlusion test, excessive no delivery test and the delivery accuracy test due to a33 alarm.All operating currents are within specification.Off no power alarm functions properly.Device passed the displacement test, rewind, basic occlusion test, self test and a21 error test.Device uploaded properly using care link.Device had minor scratched display window, a small crack on the display window, cracked case at display window corner, cracked battery tube threads, broken belt clip slot, scratched reservoir tube window, cracked reservoir tube lip and a stained end cap sticker.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7948654
Report Number2032227-2018-39683
Device Sequence Number2338562
Product Code OYC
UDI-Device Identifier00613994904393
UDI-Public(01)00613994904393
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAP
Device Catalogue NumberMMT-723RNAP
Device Lot NumberA000204715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN UNKNOWN INFUSION SET FRN UNKNOWN RESERVOIR
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient Weight140